MathSciNet Relay Station
MathSciNet bibliographic data
MR1487190 (99g:57016) 57M40 (57N10 57N12)
Thompson, Abigail Algorithmic recognition of $3$-manifolds. Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 1, 57–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement